Sandman 31.0686

Details and Guidelines

Sandman 31.0686. The stretch, the climate, and the time pressure are not your ordinary walk in the park. A challenge that if you never go, you’ll never know.

Date: June 11, 2023
Venue: Paoay Sand Dunes, Ilocos Norte

Distances

50 KM

50 slots ONLY
Assembly date: June 11, 2023
Race Kit Claiming: 00:00 A.M.
Race Briefing: 01:00 A.M.
Gun Start: 02:00 A.M.
Cut-off time: 13 hours (15:00 P.M.)

Mandatory Gear
  • Hydration Kit (at least 1.5 liter)
  • Head Lamp with extra batteries or a battery pack
  • Fully Charged Cellphone
  • Blinkers

21 KM

50 slots ONLY
Assembly date: June 11, 2023
Race Kit Claiming: 03:00 A.M.
Race Briefing: 04:00 A.M.
Gun Start: 05:00 A.M.
Cut-off time: 5 hours (10:00 A.M.)

Mandatory Gear
  • Hydration Kit (at least 1.5 liters)
  • Fully Charged Cellphone

Note: Each missing mandatory gear will have a 5 minutes deduction in the runner’s total race time as a penalty. This will be strictly inspected upon claiming of race kit.

The race organizers will inspect the podium finishers’ mandatory gears upon arrival at the finish line, each missing mandatory gear will have a 5 minutes deduction in the podium finisher’s total race time as a penalty. Awarding of podium finishers will be made after all podium finishers are inspected.

Guidelines For Sandman Participants

  1. Runners must be in excellent health standing to participate in this type of race.
  2. Prior to the race, each participant must sign a liability and waiver form.
  3. Runners are required to have his/her own water bottle and reusable eating utensils during the event.
  4. Runners should carry the equipment and gear recommended by the organizing team at all times. Items will be checked at the start of the race or at any specific point along the course. Failure to present any one item will result in immediate disqualification.
  5. Cheating and sabotage of course markings will result in immediate disqualification.
  6. It is the responsibility of the participants to become familiar with the route. Any runner who gets lost will receive no time credit.
  7. Race numbers must be visible at all times and worn in front. Failure to comply will result in immediate disqualification.
  8. Only registered runners and the organizing team are allowed to run during the event.
  9. Road etiquette is encouraged among runners. Slower runners should move aside for overtaking runners. Runners heading uphill must give way to those going downhill.
  10. While the race is in progress, no category switching is permitted. Registrants who would like to downgrade to a shorter distance must notify the Race Director/Organizers within the registration period only. There will be no refunds.
  11. It is not allowed for registrants to modify their race numbers or have substitutes run the event on their behalf. TAP races registration payments are non-refundable and not transferable to other individuals.
  12. There will be no reimbursements given for non-participation for any reason. Further, no refunds will be issued if the race is canceled or rescheduled due to factors and/or unanticipated occurrences beyond the race organizer’s control.
  13. Runners who choose to withdraw from the race or declare themselves DNF (did not finish) must notify the Race Director or the nearest race marshal of their decision. Failure to comply could result in a suspension or ban from future TAP races.
  14. Runners who declare themselves DNF at any point during the race will be accountable for their own transportation costs.
  15. The Race Organizers may change any of the rules and regulations necessary to ensure the success of the race, without prior notice to the runners.
  16. The event pushes through, rain or shine, unless the Organizers/Race Director announce/s its cancellation at least 48 hours prior to gun start for reasons beyond their control, such as extreme weather or any condition that may render the course unsafe.
  17. Runners found to have been dishonest are immediately disqualified.
  18. Runners must maintain a good demeanor at all times and must treat all race marshals, locals, and volunteers with respect.
  19. The decision of the race director is absolute.

Contest On Race Results

Complaints DURING race irregularities must be filed to the race organizer in writing with appropriate documentation prior to the awarding ceremony. OVERALL complaints must be filed to the race organizer in writing with supporting evidences within a period of 15 days.

Feel free to send any post-race feedback or complaints to teamaltitudepilipinas@gmail.com. Any claims or protests made on the internet or on social media will be disregarded.

NOTE: We expect you to be fully prepared physically and mentally. Train smart and enjoy the race!

SEE YOU AT THE STARTING LINE!
For any questions or concerns you may contact:
Team Altitude Pilipinas: 09568548286
Email: teamaltitudepilipinas@gmail.com

Online Registration

Do take note that there are ONLY 50 limited slots for each category.

  1. Submission of the google form will constitute a reservation of ONE slot only. You must settle your registration payment immediately upon filling out the registration form. Failure to settle the registration fee will automatically delete your reservation after two (2) days and your slot will be open for new registrants.
  2. Upon payment of registration fee, please send us your proof of payment through email teamaltitudepilipinas@gmail.com or through our Facebook Page TEAM ALTITUDE PILIPINAS
  3. We will not acknowledge your e-mail without the correct SUBJECT.

Registration Period: October 27, 2022 – May 2, 2023 NO EXTENSION

Registration Fee:

  • 50 KM – PHP 2,500.00
  • 21 KM – PHP 1,500.00

Bank Deposit/Transfer

METROBANK
2083208588045
PATRICK BELORD CALLEJA

GCASH
09568548286
PATRICK BELORD C

Upon payment of registration fee, please send us your proof of payment through email teamaltitudepilipinas@gmail.com or through our Facebook Page TEAM ALTITUDE PILIPINAS with the subject SANDMAN – (Complete Name/Distance Category).

Note: We will not acknowledge your e-mail without the correct SUBJECT.

WAIT for our confirmation e-mail of your registration within 72 hours. And if you haven’t received a confirmation e-mail within the said period please contact Team Altitude Pilipinas through this number 0956-854-8286.

Limited slots only. Registration for Sandman 31.0686 IS ON A FIRST COME FIRST SERVED BASIS. YOUR REGISTRATION IS NON-TRANSFERABLE AND NON-REFUNDABLE.

Race Route and GPX

To Be Announced!

Race Kit Inclusions

Finisher Shirts and Medal
50KM Finisher Shirt
21KM Finisher Shirt
Finisher Medal
YouTube player

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Scroll to top